# SDR CA120618004

- Difficulty date: June 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Pulley
- Part number: MS202202
- Condition: Seized
- Location: Spoilers
- Part time: 54,670 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT OTBD SPOILER CABLE PULLEY IS SEIZED.  PULLEY REPLACED IAW AMM.
